# SDR IPXA2023020390562

- Difficulty date: January 27, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 61,338 hours, 15,743 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fire Warning
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Warning Light
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA*ATB* *A/C WAS OOS* CAPT / CREW EXPERIANCE SUSPECT SMOKE IN COCKPIT SHORYLY AFTER DEPARTURE DECLARED EMERGENCY AFTER LEVEL 3 LOWER AFT CARGO FIRE WARNING RESULTED & ATB " UPON LANDING EMERGECNY EGRESS VIA SLIDE PULLED ALL ENGINES & APU FIRE HANDLES DISENGAGEDB.O.W TS-MD11-2100-T0611 TO IDENTIFY&REMEDY SMOKE SOURCE APU INTERNAL FAIL FND TO BE SMK SOURCE K207022 ISSUE & APU ASSY REPL TC 9112 IPC 49 10 05 01. FIRE HANDLES REST ON LP 488041 ITEM 1-3 AND 488042 ITEM 1 L1 DOOR SLIDE R&R 25-61-01 EFF 25-61-05-01 B.O.W TS-MD11-2100-T0611 COMPL AND PER DUCT CLN MM 21-51-00-160-802 OP CK GD
